Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 365929, 5 pages
http://dx.doi.org/10.1155/2014/365929
Research Article

Optimal Policies for Deteriorating Items with Maximum Lifetime and Two-Level Trade Credits

1Department of Mathematics, Gujarat University, Ahmedabad, Gujarat 380009, India
2Department of Mathematics, Government Polytechnic for Girls, Ahmedabad, Gujarat 380015, India
3Department of Mathematics, L.D. College of Engineering, Ahmedabad, Gujarat 380015, India

Received 4 February 2014; Accepted 24 March 2014; Published 10 April 2014

Academic Editor: Onesimo Hernandez-Lerma

Copyright © 2014 Nita H. Shah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nita H. Shah, Dushyantkumar G. Patel, and Digeshkumar B. Shah, “Optimal Policies for Deteriorating Items with Maximum Lifetime and Two-Level Trade Credits,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 365929, 5 pages, 2014. doi:10.1155/2014/365929